# SDR AU970277

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 280127R
- Condition: Defective
- Location: Recip  Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AT ENGINE OVERHAUL THE CRANKCASE WAS BOLTED TOGETHER AND TUNNELS WERE MEASURED OUT OF LIMITS
